# SDR SWAA2024080909006

- Difficulty date: July 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ACCESS PANEL 834DZ AT AFT GALLEY SERVICE DOOR 2024-414959<[01] REPLACED ANGLE ACCESS PANEL 834DZ AT AFT GALLEY SERVICE DOOR I.A.W B737-800 SRM 51-40-02 AND DWG 411A2119 SHEET 72 REV ?-?;[02] CORRECTED STEP 1: REPLACED ANGLE ACCESS PANEL 834DZ AT AFT GALLEY SERVICE DOOR I.A.W B737-800 SRM 51-40-02 AND DWG 411A2119 SHEET 72 REV ?-? SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED CORRECTIVE ACTION 2
